# SDR CA970421054

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510032
- Condition: Sticking
- Location: Fuel Sensor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT STUCK AT 30 PERCENT.  AFTER DEFUELING, TAPPING UNIT CAUSED FLOAT TO FALL IN SMALL INCREMENTS.  UNIT REPLACED.
